This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Priapism Associated With Risperidone: A Case Report

James A. Bourgeois, OD, MD; and Harvinder Mundh, MSIV

Published: February 15, 2003

Article Abstract

Sir: We treated a patient who developed priapism during therapy with risperidone and divalproex sodium. He required emergent urologic surgery. Physicians are reminded of the risk and potential consequences of priapism associated with atypical antipsychotic agents


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 64

Quick Links: Depression (MDD) , Sexual Dysfunction

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...